Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote and anger

Posted by hopefullynow on August 21, 2009, at 4:31:09

In reply to Re: depakote and anger hopefullynow, posted by deerock on August 20, 2009, at 9:17:18

> thanks. yes that definately helped. i appreciate it.
>
> how long were you on the depakote for?

You're welcome.I've noticed along years that not so many peole who write on this board encountered these side effects from mood stabilizers, especially depakote.My trials along years with dep. were 2 and no more than 1 week eack due these NASTY side effects.My dx is GAD, social anxiety, some mid level depression(due tu GAD and SAD)and soft signs of bipolar.As a side note, now I'm o a trial of Lithium(carbonate, normal release), thirh day, 250 mg/day and I'm not so happy, restlesness, agitation,disorientation, muscular weakness and big time nervousness!I've already destroyed my cell phone...Not so encouraging.If you have more questions,I would be happy to respond!Be well!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hopefullynow thread:912726
URL: http://www.dr-bob.org/babble/20090818/msgs/913283.html